# SDR CALA2022010500026

- Difficulty date: January 4, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 71,282 hours, 25,650 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: BR964411
- Condition: Damaged
- Location: 30abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY EXIT LIGHT AT 30ABC DAMAGED. REMOVED AND REPLACED WHITE LIGHT ASSY REF MM 33-51-11. OPS CK OK. VERIFIED IDT REQUIREMENTS
